# SDR SWIA201904095734

- Difficulty date: April 9, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,427 hours, 31,844 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROX SYS CHAN CAUTION IN FLIGHT. (FLT#4133) CLOSED REMOVED AND REPLACED PSEU IAW AMM. PERFORMED BITE TEST AND FUNCTIONAL TEST IAW AMM, OPS CHECK GOOD.
